Vol 39, No 1 (2012)

Annals of the University of Craiova - Mathematics and Computer Science Series

Table of Contents

Mathematics and Computer Science

Generalization of α-open sets in bitopological spaces PDF
N. Rajesh, Jamal M. Mustafa 1-7
A special type of BL-algebra PDF
N Mohtashamnia, Arsham Borumand Saeid 8-20
Modified Jarratt Method without Memory with Twelfth-Order Convergence PDF
Fazlollah Soleymani, D.K.R. Babajee, M. Sharifi 21-34
Sharp Function Estimates and Boundedness for Toeplitz Type Operators Associated to General Integral Operator PDF
Liu Lanzhe 35-47
The Dynamics of an Extensible Link with one and two Moving Ends PDF
Mihai Dupac 48-54
On a Friedrichs-type Inequality PDF
Neven Elezovic, Josip Pecaric, Marjan Praljak 55-64
IMPROVEMENTS OF THE GIACCARDI AND THE PETROVIC INEQUALITY AND RELATED STOLARSKY TYPE MEANS PDF
Josip Pecaric, J Peric 65-75
Evolving a Minimum Input Neural Network Based Controller for the Pac-Man Agent PDF
Dragos Nicolescu 76-85
On the stability of weak solutions of sediment transport models PDF
Jean De Dieu Zabsonre 86-96
On a result by Niculescu and Spiridon PDF
Aurelia Florea 97-99
Distributive residuated lattices PDF
Holdon Liviu Constantin, Nitu Luisa Maria, Chiriac Gilena 100-109
Localization of MTL - algebras PDF
Antoneta Jeflea, Justin Paralescu 110-120